# SDR DALA2022082505748

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 CORROSION FOUND ON THE WING CENTER SECTION UPPER SKIN UPR SURFACE AT STA 955 RBL 71,WHICH IS UNDER THE VENT TUBE PORT. CORRECTIVE ACTION: REPAIRED THE CORROSION ON THE WING CENTER SECTION UPPER SKIN UPR SURFACE AT STA 955 RBL 71 AS PER PRI 601144-14 (2377874)
